MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age: unk.Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Implanted: na.Explanted: na.Device evaluation: the lens was returned in liquid in lens vial.Visual inspection found a tear in one haptic.Work order search: no similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
A cc4204a collamer single piece lens, +17.5 diopter, was found to be damaged in the lens vial.The vial was opened but the lens was not removed or used and there was no patient contact.There was a problem with the patients capsule so the surgeon decided not to use the lens.The reporter indicated they were not aware the lens was damaged and were unable to provide any additional information.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9282376
Report Number2023826-2019-02071
Device Sequence Number336245
Product Code HQL
UDI-Device Identifier00841542102346
UDI-Public00841542102346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1